# SDR CA110112009

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 29,787 hours
- Engine: Ge CF343A
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Part time: 29,787 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS SDR SHOULD HAVE BEEN ISSUED IN JULY 2010 WHEN DISCOVERED.  MISTAKENLY OMITTED.  DURING EXCHANGE OF AN APU, THE TECHNICIAN NOTICE A CRACK ON THE UPPER WEB, AFT WEB AJ RGL 9.5 AND UPPER ATLBL 9.5 ENG SUPPORT BEAM FS 640.  TEMPORARY REPAIR WAS DONE IAW RE 0 601-53-10-396 FERRY FLIGHT TO ENA ST- HUBERT, IT WAS THE LAST FLIGHT OF THE AIRCRAFT.
